Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 96, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 3:22 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 38 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 3:22 PM CDT (20:22 UTC)
- Expired
- Apr 5, 2017, 4:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:23 PM CDT | HAIL 0.75 | 2 Se Country Club Estat, AL | |
| Apr 5, 3:36 PM CDT | HAIL 1.75 | 2 Ene Howell'S Cove, AL | |
| Apr 5, 3:36 PM CDT | HAIL 2 | 2 E Howell'S Cove, AL | HAIL RANGING FROM QUARTER TO HEN EGG (1 - 2). |
| Apr 5, 3:42 PM CDT | HAIL 1.75 | 3 N Talladega, AL | |
| Apr 5, 3:54 PM CDT | HAIL 2 | Munford, AL | |
| Apr 5, 3:54 PM CDT | HAIL 2.75 | 1 E Munford, AL | A FEW REPORTS OF BASEBALL-SIZED HAIL IN THE MUNFORD AREA. |
| Apr 5, 3:54 PM CDT | HAIL 2.75 | Grant Town, AL | SEVERAL MORE REPORTS OF BASEBALL-SIZED HAIL REPORTED IN THE MUNFORD AREA. |
| Apr 5, 3:54 PM CDT | HAIL 3 | Jenifer, AL | HAIL STONE MEASURED AT 3 IN DIAMETER. |
| Apr 5, 3:55 PM CDT | HAIL 4 | 1 Wsw Munford, AL | HAIL WAS MEASURED AT 3.75 INCHES IN DIAMETER. |
| Apr 5, 3:55 PM CDT | HAIL 4 | 1 Wsw Munford, AL | HAIL WAS MEASURED AT 3.75 INCHES IN DIAMETER. SEVERAL VEHICLES HAD WINDOWS BROKEN OUT AND SOME STRUCTURE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
467
WUUS54 KBMX 052022
SVRBMX
ALC115-121-052100-
/O.NEW.KBMX.SV.W.0096.170405T2022Z-170405T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
322 PM CDT WED APR 5 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Talladega County in east central Alabama...
South central St. Clair County in Alabama...
* Until 400 PM CDT
* At 321 PM CDT, a severe thunderstorm was located over Coosa Island,
or near Pell City, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oxford, Pell City, Lincoln, Riverside, Munford, Grant Town, Alpine
Bay Resort, Talladega Superspeedway, Honda Manufacturing Of
Alabama, Coosa Island, Talladega Municipal Airport, Country Club
Estates, St. Clair County Airport, Eastaboga, Jackson Shoals,
Jenifer, Cropwell and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3357 8580 3341 8631 3350 8637 3368 8611
3367 8605 3365 8603 3360 8602 3360 8600
3359 8599 3358 8580
TIME...MOT...LOC 2021Z 238DEG 31KT 3347 8630
HAIL...1.00IN
WIND...60MPH
$$
25/Owen1 follow-up statement
062
WWUS54 KBMX 052045
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
345 PM CDT WED APR 5 2017
ALC115-052054-
/O.CAN.KBMX.SV.W.0096.000000T0000Z-170405T2100Z/
St. Clair AL-
345 PM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. CLAIR COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3346 8614 3352 8617 3368 8611 3367 8605
3365 8603 3360 8602 3360 8600 3359 8599
3358 8580 3357 8580
TIME...MOT...LOC 2044Z 238DEG 31KT 3358 8609
$$
ALC121-052100-
/O.CON.KBMX.SV.W.0096.000000T0000Z-170405T2100Z/
Talladega AL-
345 PM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN TALLADEGA COUNTY...
At 344 PM CDT, a severe thunderstorm was located over Talladega
Superspeedway, or 10 miles north of Talladega, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oxford, Lincoln, Munford, Talladega Superspeedway, Grant Town,
Talladega Municipal Airport, Jackson Shoals, Jenifer and Eastaboga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3346 8614 3352 8617 3368 8611 3367 8605
3365 8603 3360 8602 3360 8600 3359 8599
3358 8580 3357 8580
TIME...MOT...LOC 2044Z 238DEG 31KT 3358 8609
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:13 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 5, 1:13 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 113 PM CDT Wed Apr 5 2017 .UPDATE... For 18Z Aviation. && .DISCUSSION... Effective warm front roughly positioned from northern Sumter County northeast across southern Bibb County east across southern Talladega County and into southern Cleburne County. The airmass is continuing to rapidly destabilize south of the warm front with temperatures in the low to mid 70's along the U.S. Highway 80 corridor along with dew points in the lower 70's across our southern tier of counties. We continue to monitor the potential for large hail with thunderstorms near and north of the warm front and for the increasing potential of all convective hazards to the southwest across southern Alabama. Our concern continues to increase with discrete storms moving out of Clarke and Monroe Counties and into Wilcox County while additional discrete storms are moving out of Escambia and Conecuh Counties and into Covington County. These storms will pose a threat to Selma/Montgomery/Troy areas through the next few hours. Visible satellite imagery indicates some breaks in the clouds from Washington County north to Tuscaloosa County. Solar radiation will help to further raise temperatures and will result in further airmass destabilization through the remainder of the morning hours across our western and southwest counties. The latest derived hodograph from the KBMX radar velocity wind profile indicates 0-6 km bulk shear of 54 knots and 0-1 km storm relative helicities of 108 m2/s2. The environment remains supportive of severe thunderstorms and tornadoes south of the warm front. 05 && .AVIATION... 18Z TAF Discussion. Except for a small line of TSRA moving northeast toward/thru ASN/ANB over the next hour or so, we are in a lull in the activity for the most part with the activity expected to pick back up in the 21-23z time frame ahead of our approaching front. Some storms could be strong to severe late this afternoon into the early evening. Winds are expected to shift and remain gusty tonight behind the front. Overall VFR cigs are expected outside of convection. 08 && .FIRE WEATHER... A storm system will bring rain and thunderstorms to the area through tonight. Rain-free weather returns Thursday through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 61 40 62 36 / 50 20 10 0 0 Anniston 48 61 40 63 38 / 60 20 10 0 0 Birmingham 47 62 43 63 39 / 30 20 10 0 0 Tuscaloosa 47 65 43 65 39 / 30 10 0 0 0 Calera 48 63 43 64 40 / 30 10 10 0 0 Auburn 50 62 42 62 40 / 60 10 10 0 0 Montgomery 51 68 44 66 41 / 60 10 0 0 0 Troy 52 66 43 65 39 / 60 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 05/08
Hazardous weather outlook, Apr 5, 2:38 PM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 238 PM CDT Wed Apr 5 2017 ALZ011>015-017>050-062245- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 238 PM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. Severe thunderstorms will be possible along an approaching cold front across all of Central Alabama with tornadoes, damaging straight line winds, and large hail all possible. The best chances for severe thunderstorms along with strong tornadoes will be along, north, and east of an Oneonta to Lake Martin to Opelika line. The threat will end from west to east after the front moves through and could go to as late as 9 PM across the far eastern counties. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be necessary through this evening. 08
In the hours before
Local storm report, Apr 5, 12:41 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1241 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL PELHAM 33.29N 86.81W
04/05/2017 E0.50 INCH SHELBY AL PUBLIC
DIME SIZED HAIL REPORTED.
&&
JHSpecial weather statement, Apr 5, 12:53 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1253 PM CDT WED APR 5 2017
ALZ026-027-051915-
Talladega AL-St. Clair AL-
1253 PM CDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND SOUTH CENTRAL ST.
CLAIR COUNTIES UNTIL 215 PM CDT...
At 1252 PM CDT, Doppler radar was tracking a strong thunderstorm near
Westover, or near Wilsonville, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oxford, Talladega, Pell City, Childersburg, Lincoln, Vincent,
Munford, Waldo, Grant Town, Alpine Bay Resort, Winterboro, Alpine,
Talladega Superspeedway, Honda Manufacturing Of Alabama, Coosa
Island, Logan Martin Dam, Talladega Municipal Airport, Country Club
Estates, Eastaboga and Camp Mac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3353 8581 3350 8585 3350 8590 3341 8592
3338 8594 3338 8598 3335 8598 3328 8638
3329 8636 3334 8637 3336 8634 3339 8638
3348 8638 3367 8605 3365 8603 3360 8602
3360 8600 3359 8599 3358 8580 3354 8580
TIME...MOT...LOC 1752Z 243DEG 42KT 3332 8650
25/OwenLocal storm report, Apr 5, 12:55 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG CHELSEA 33.34N 86.63W
04/05/2017 SHELBY AL BROADCAST MEDIA
TREE DOWN ON HOUSE. ESTIMATED 40-50 MPH
WINDS.
&&
JHSpecial weather statement, Apr 5, 1:42 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Birmingham AL
142 PM CDT WED APR 5 2017
ALZ021-027>029-051915-
Clay AL-Talladega AL-Randolph AL-Cleburne AL-
142 PM CDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TALLADEGA...
NORTHWESTERN RANDOLPH...SOUTHERN CLEBURNE AND NORTHEASTERN CLAY
COUNTIES UNTIL 215 PM CDT...
At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldo, or 7 miles east of Talladega, moving east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Oxford, Heflin, Munford, Ranburne, Grant Town, Abernathy, Delta,
Mount Cheaha, Graham, Hollis Crossroads, Trickem, Lake Cleburne, Camp
Mac, I 20 Welcome Center, Micaville, Chalafinnee, Ironaton, Jenifer,
Lake Chinnabee and Camp Sequoyah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3337 8597 3354 8599 3359 8583 3358 8580
3356 8579 3356 8575 3360 8574 3360 8572
3361 8572 3361 8569 3363 8569 3363 8566
3364 8565 3373 8535 3346 8530
TIME...MOT...LOC 1842Z 253DEG 32KT 3344 8596
25/OwenSpecial weather statement, Apr 5, 2:35 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
235 PM CDT WED APR 5 2017
ALZ021-052000-
Cleburne AL-
235 PM CDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE COUNTY
UNTIL 300 PM CDT...
At 235 PM CDT, Doppler radar was tracking a strong thunderstorm near
Abernathy, or 11 miles east of Heflin, moving east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Ranburne, Abernathy, Trickem and I 20 Welcome Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3349 8547 3350 8547 3365 8550 3371 8535
3352 8531
TIME...MOT...LOC 1935Z 251DEG 29KT 3359 8540
25/OwenSpecial weather statement, Apr 5, 3:03 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Birmingham AL 303 PM CDT WED APR 5 2017 ALZ025>027-052045- Shelby AL-Talladega AL-St. Clair AL- 303 PM CDT WED APR 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLADEGA... NORTHEASTERN SHELBY AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 345 PM CDT... At 303 PM CDT, Doppler radar was tracking a strong thunderstorm near Vincent, or 10 miles southeast of Leeds, moving northeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Talladega, Pell City, Lincoln, Riverside, Vincent, Harpersville, Alpine Bay Resort, Vandiver, Coosa Island, Logan Martin Dam, Country Club Estates, St. Clair County Airport, Sterrett, Jackson Shoals, Cropwell and Howells Cove. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3335 8648 3346 8654 3369 8621 3348 8604 TIME...MOT...LOC 2003Z 238DEG 30KT 3342 8646 25/Owen
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Apr 5, 2:04 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 56 min |
| Apr 5, 2:44 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 32 min |
| Apr 5, 3:32 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 43 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 40 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 34 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 33 min |
| Apr 5, 4:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 49 min |
| Apr 5, 4:45 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 44 min |
| Apr 5, 5:22 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 38 min |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 51 min |
| Apr 5, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 58 min |
| Apr 5, 6:04 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 56 min |
| Apr 5, 6:52 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 83 min |
| Apr 5, 7:22 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Apr 5, 7:40 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Apr 5, 8:43 AM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Shelby, Talladega | 3 hr |
| Apr 5, 9:00 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 75 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | BMX | Cleburne | 32 min |
| Apr 5, 9:35 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 70 min |
| Apr 5, 10:16 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Apr 5, 10:29 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph | 3 hr |
| Apr 5, 10:38 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 67 min |
| Apr 5, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Apr 5, 11:43 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Apr 5, 11:55 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 66 min |
| Apr 5, 12:53 PM CDT | Special Weather Statement | BMX | Talladega | 82 min |
| Apr 5, 1:42 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Apr 5, 2:35 PM CDT | Special Weather Statement | BMX | Cleburne | 25 min |
| Apr 5, 3:03 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Apr 5, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 67 min |
| Apr 5, 4:08 PM CDT | Tornado Warning | BMX | Cleburne | 52 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 45 min |
| Apr 5, 4:37 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Apr 5, 4:59 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 45 min |
| Apr 5, 5:32 PM CDT | Special Weather Statement | BMX | Randolph | 13 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 57 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 35 min |
| Apr 5, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 5, 6:03 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| Apr 5, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 43 min |
| Apr 5, 6:20 PM CDT | Special Weather Statement | BMX | DeKalb | 25 min |
| Apr 5, 6:32 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 27 min |
| Apr 5, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.